# SDR ASAA2016031716010

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,710 hours, 10,366 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6402
- Condition: Failed
- Location: Fuel Quantity
- Part time: 23,038 hours, 7,826 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FUELER REPORTS NR 2 TANK GAUGE FAIL RT WING TANK.  ACFT GROUNDED. R & R NR 2 TANK REFUELING QTY INDICATOR REF AMM 28-41-61.  BONDING AND OPS CHECKS OK.
